# SDR CA110331021

- Difficulty date: January 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 16,270 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Attach Bracket
- Part number: C2TP75ND
- Condition: Corroded
- Location: Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE CORROSION WAS FOUND HIDDEN BY ATTACH BRACKETS FOR ELEVATOR TORQUE TUBE ATTACH BRACKETS.
